# SDR QXEA2020061900189

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 4,372 hours, 2,722 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 33990C1
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 4,372 hours, 2,722 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 FIRE BOTTLE 2 FAIL AND ENG 1 FIRE BOTTLE FAIL DISPLAYED ON EICAS. REMOVED FROM SERVICE. REMOVED AND REPLACED ENGINE FIRE EXTINGUISHING BOTTLE B IAW AMM TASK 26-21-03-000/400-801-A.  RELATED FAULT CODE 26210044UT1 FOUND IN CMC. RETURNED TO SERVICE.
